# SDR SIMA20240708001

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000642
- Aircraft time: 18,687 hours, 12,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9D EMERGENCY PHOTOLUMINESCENT FLOOR LIGHT STRIP MISSING MEL 33-32 AUTH # 070236-C. ORIG LG PG 5065008 ITEM 1 . RAR PHOTOLUMINESCENT INDICATOR LIGHT STRIP LIGHT IAW AMM 33-50-21. MEL RESTORED.
